PDA

View Full Version : florastor


Elle8686
04-28-2014, 07:12 AM
I finished treatment for h pylori 5 days ago. I was on 2 antibiotics and an antacid for two weeks. I'm continuing to take the antacid. I have never been the type of person to experience diarrhea or constipation regularly. Throughout the antibiotic treatment I developed diarrhea and bloating every day. Even though I stopped taking the antibiotics, I'm still experiencing diarrhea once or twice a day and bloating.

I have been eating yogurt and started taking two florastor probiotic pills a day. Does it take a while for florastor to start having an affect? Should I switch to a new probiotic?

bonzdance
04-28-2014, 01:41 PM
Hi Elle8686,
So sorry to hear about your illness. We are all different, as are our reactions to things. Personally, I have found the use of Floraster and Culturelle, to work wonders for me. When I added Culturelle, there was a huge difference within hours. For me, its the combination of both. I stay on one of each every day for maintenance. When I experience issues, such as when I had C-diff, I increased to 2 of each, three times a day, then tapered down, to 1 of each per day.

Best of luck, and let us know what ends up working for you.

bonzdance
04-28-2014, 01:51 PM
Hi Elle8686,
So sorry to hear about your illness. We are all different, as are our reactions to things. Personally, I have found the use of Floraster and Culturelle, to work wonders for me. When I added Culturelle, there was a huge difference within hours. For me, its the combination of both. I stay on one of each every day for maintenance. When I experience issues, such as when I had C-diff, I increased to 2 of each, three times a day, then tapered down, to 1 of each per day.

Best of luck, and let us know what ends up working for you.

Elle8686
04-28-2014, 01:52 PM
Thanks for your help. I am going to keep that in mind. :)